# SDR AALA20140828002

- Difficulty date: August 28, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N189AN
- Make and model: Boeing 757223
- Aircraft serial: 32383
- Aircraft time: 48,306 hours, 12,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: P2010031302
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 1 DOOR FWD EMER EXIT SIGN COVER MISSING.  REPLACED FWD EMER EXIT SIGN COVER.  OPERATIONS CHECKED NORMAL.
